# SDR 06FDEA2924

- Difficulty date: August 10, 2006
- Submitted: August 11, 2006
- Operation: Air carrier
- Aircraft: N278FE
- Make and model: Boeing 727-200
- Aircraft serial: 22345
- Aircraft time: 38,960 hours, 29,040 cycles
- Engine: Pwa JT8D17
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C, F

## Discrepancy

AS WE APPLIED T/O POWER (STD POWERS) HEARD A LOUD BANG (COMPRESSOR STALL) AND   REJECTED T/O BEFORE T/O POWER WAS SET.  MAX SPEED 20KTS WIND 12KT X-WIND.    SAT CONFIRMED NR 2 ENGINE COMPRESSOR STALL.  C/W AMM 71-00-000-6 3.B. CENTER ENG COMPRESSOR STALL INSPECTION/CHECK.  NO DEFECTS NOTED.  STALL LIKELY CAUSED BY CROSSWIND CONDITIONS.   SAT R  RAN NR 2 ENGINE TO T/O POWER IAW JRH CHAPTER 5, NO DEFECTS NOTED, OK TO CONTINUE.
